Found 12 results
Filters: Author is Gay, David T.  [Clear All Filters]
2012
Gay, D. T. & Stipsicz, A. I. Perspectives in analysis, geometry, and topology 296, 199–212 (Birkhäuser/Springer, New York, 2012).
2009
Gay, D. T. & Stipsicz, A. I. Symplectic surgeries and normal surface singularities. Algebr. Geom. Topol. 9, 2203–2223 (2009).
Gay, D. T. & Symington, M. Toric structures on near-symplectic 4-manifolds. J. Eur. Math. Soc. (JEMS) 11, 487–520 (2009).
2007
Gay, D. T. & Kirby, R. Constructing {L}efschetz-type fibrations on four-manifolds. Geom. Topol. 11, 2075–2115 (2007).
Gay, D. T. & Stipsicz, A. I. Symplectic rational blow-down along {S}eifert fibered 3-manifolds. Int. Math. Res. Not. IMRN Art. ID rnm084, 20 (2007). doi:10.1093/imrn/rnm084
2006
Gay, D. T. Four-dimensional symplectic cobordisms containing three-handles. Geom. Topol. 10, 1749–1759 (electronic) (2006).
2002
Gay, D. T. Explicit concave fillings of contact three-manifolds. Math. Proc. Cambridge Philos. Soc. 133, 431–441 (2002).
Gay, D. T. Symplectic 2-handles and transverse links. Trans. Amer. Math. Soc. 354, 1027–1047 (electronic) (2002).